# SDR DLM88000327

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 4034237915
- Condition: Failed
- Location: Aileron
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DESCENDING FROM FL 350 TO FL 280 THE A/P TRIPPED OFF        THE A/C WOULD NOT TURN TO THE RIGHT.(YOKE WOULD NOT GO PAST NUETRAL, LEFT TURN OK, A/C WOULD TURN RIGHT WITH RUDDER AND AILERON TRIM.  AT APPROXIMATELY 18,000 FT THE CONTROLS BECAME EFFECTIVE.  PRESSING THE A/P DISCONNECT BUTTON DID NOT ELIMINATE THE PROBLEM.  FOUND THE AILERON SERVO MODEL FAILURE ON THE DFGC FLIGHT FAULT REVEIW.  REPLACED SAME RTS PASSES ON BOTH DFGC.  INSPECTED AILERON CABLES AND PULLEYS AND ADJUSTED CABLE TENSION.
